# SDR USAA2013030100005

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 46,551 hours, 17,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C & 3C 1ST CLASS EMERGENCY LIGHT LENS COVERS ARE MISSING.  INSTALLED LENS COVER AT 1C AND 3C.
